MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
During shift check, the autopulse platform (sn (b)(4) displayed "system error, out of service, revert to manual cpr" upon powering up.No patient involvement.
 
Additional Manufacturer Narrative
The reported complaint that the autopulse platform (sn (b)(4) displayed "system error, out of service, revert to manual cpr" was confirmed during both archive data review and functional testing.The root cause of the system error was the processor board (pca) failure, likely due to the aging of the device.The autopulse platform was manufactured in june 2017 and is over 5 years old, passed its service life of 5 years.The contribution of user mishandling cannot be ruled out since the platform was returned damaged.During visual inspection, the bottom enclosure was cracked, unrelated to the reported complaint.This observed physical damage could be the characteristic of harsh impacts, attributed to user mishandling and neglect.No documented report was found showing that preventative maintenance (pm) was performed since the customer acquired the device in 2017.Archive data review showed the occurrence of system error - 132 (internal watchdog timeout), confirming the reported complaint.The autopulse platform failed initial functional testing due to "system error, out of service, revert to manual cpr" displayed upon powering up, confirming the customer's reported complaint.Technical investigation revealed that the root cause of the system error was the processor board failure, which was replaced to remedy the fault.Following service, a brake gap inspection was performed and verified the brake gap was within the specification.A load cell characterization test was performed and confirmed that both cell modules were functioning within the specification.The autopulse platform was subjected to a final run-in test using the 95% large resuscitation test fixture (lrtf) with known good test batteries until discharged without any fault or error.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaints reported for the autopulse platform with serial number (b)(4).

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave,
san jose, CA 95131
4084192922
MDR Report Key15794850
Report Number3010617000-2022-01950
Device Sequence Number17341096
Product Code DRM
UDI-Device Identifier00849111001052
UDI-Public00849111001052
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/24/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2022
Initial Report FDA Received Date11/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown